Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Have erectile dysfunction. Started frequent urination after medication. Is this phimosis related?

User rating for this question
Very Good
Answered by

Practicing since : 1991
Answered : 1415 Questions
I am suffering from erectile problems since more than a 1 year. My age is 32. I met the doctor and intially he had recommended a medicine/tablets. When I use those medicine I feel frequent urination. When I met the doctor again he has mentioned to go for the circusmcission becuase I have the phimosis. Circumssion will cure my all problems. that is the doctors recommendations. Is Phimosis related to Erection problems.
Posted Thu, 6 Dec 2012 in Erectile Dysfunction
Answered by Dr. G.Srinivasan 38 minutes later

Welcome to XXXXXXX and thanks for your query.

Erectile dysfunction and phimosis are not related entities, though it is related to the same organ.
Advantages of circumcision are prevention of infection and cancer in the long run.
The medicine that is used to get better erection, may be tested for more time to see if the frequency of urine changes.
Sometimes, it may be related to the sexual act itself, as some people have frequency the night after having sex, due to sphincter contraction and relaxation.
Wishing you good health
Above answer was peer-reviewed by
Follow-up: Have erectile dysfunction. Started frequent urination after medication. Is this phimosis related? 3 hours later
Thanks XXXXXXX ,
As you said both are related to same organ, does that mean phimosis could contributor of the ED problems (or phimosis and ED are related)
If phimosis , is circumcision is mandatory ?
What are the pros and cons of the circumcision ? Does it affect my sexual life.
Answered by Dr. G.Srinivasan 8 hours later

Welcome back.

Advantages of circumcision - To maintain hygiene and thereby prevention of infection and cancer.
Disadvantages - discomfort in the initial few days, few days rest, inability to have sex for 3 to 4 weeks.
There is no relation between Phimosis and erectile dysfunction.
Also, circumcision does not cure or cause erectile problem.
Also, whether the procedure is necessary can be decided only by the examining doctor.

Above answer was peer-reviewed by
Follow-up: Have erectile dysfunction. Started frequent urination after medication. Is this phimosis related? 12 hours later
Thanks XXXXXXX again.
My doctor recommended some viagra based tablets for ED problems. but my research from the surfing the net found that , if started with viagra, then i need to be continue use the same tablets with increased quantity gradually to get erection and we cannot get natural erection. Is it true?
Is there any alternatives for viagra/viagra based medicine.
I have used vita ex-gold plus, and uphold but no use for me.

Answered by Dr. G.Srinivasan 58 minutes later

Welcome back.

Natural erection is not affected if you use Viagra.
The rigidity may be less when compared with the erection caused with Viagra. So, the difference is felt.
There is nothing else you can do in this situation. Can you?
Do you want to wait till you get alright naturally? There is no guarantee that you will get alright just by waiting for more time. so, it is up to you to decide.
There are only 2 doses of Viagra with the maximum safe dose being 100 mg and there is no question of increasing it to a limitless dose.
Also speak to your doctor about intake nitric oxide supplement that can be used to give better erection. This can be used either independently or along with Viagra group of medicines.
Wishing you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor